# SDR R61A201309270936

- Difficulty date: September 27, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N204WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4204
- Aircraft time: 9,809 hours, 9,555 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT THE FORWARD BAGGAGE DOOR INDICATED OPEN.  SINCE THERE WERE NO PRESSURIZATION ISSUES, CREW DID NOT DECLARE AN EMERGENCY AND LANDED WITHOUT INCIDENT. MX INSPECTED AND ADJUSTED AND SECURED THE CLOSED SENSOR IAW AMM AND OPS CHECKED GOOD.  ACFT IS GOOD FOR SERVICE.
